# SDR SWAA2021041263514

- Difficulty date: April 9, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N901WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32545
- Aircraft time: 44,569 hours, 26,047 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT EMERGENCY EXIT ROW LOWER EMERGENCY LIGHT LENS FELL OFF / REINSTALLED LENS PER AMM 33-51-01
